# SDR 9614559856

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT STAIR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED BATTERIES, OPERATIONAL CHECK OK.
